# SDR DHL9871520C

- Difficulty date: October 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715DH
- Make and model: Boeing 727155C
- Aircraft serial: 19618
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Angle
- Condition: Cracked
- Location: Nr 2 Slat Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LEFT WING NR 2 SLAT ACTUATOR COVER DOOR BOTH ATTACH ANGLE I/B AND O/B ARE CRACKED  AT FWD END.  REMOVED AND REPLACED ATTACH ANGLES PER SRM 51-40-4, 11 INCHES LONG.  N/R 1112
